# SDR CALA2017102003676

- Difficulty date: October 19, 2017
- Submitted: October 20, 2017
- Operation: Air carrier
- Aircraft: N782UA
- Make and model: Boeing 777222
- Aircraft serial: 26948
- Aircraft time: 90,699 hours, 12,251 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR964321
- Condition: Damaged
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSTALLATION OF THE EXIT LIGHTS AT THE M1 GALLEY,  FOUND ONE LIGHT ASSY DAMAGED.  REPLACED THE EMERGENCY LIGHT ASSY, AND TESTED GOOD IAW AMM 33-51-05-960-802, REV 80.
